Some new classes of convex functions and inequalities

Muhammad Uzair Awan; Muhammad Aslam Noor; Khalida Inayat Noor; Awais Gul Khan;


In this article, we introduce some new class of convex functions involve two arbitrary auxiliary functions h1; h2 : I -> R; which are called (h1; h2)-convex functions. We derive some new integral inequalities for these classes of convex functions. We also discuss some special cases which can be deduced from our main results. Results obtained in this paper may be viewed as significant refinement and improvement of the previously known results. The ideas and techniques of this may be starting point for future research.

Vol. 19 (2018), No. 1, pp. 77-94

Download: MMN-2179